MathSciNet Relay Station
MathSciNet bibliographic data
MR323727 (48 #2083) 10F20
Mendès France, Michel Sur les fractions continues limitées. (French) Acta Arith. 23 (1973), 207–215.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement